# SDR SWAA2021071981831

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS500A - BS500D RBL23 WL156. ; / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT FOUND 0.020 REMOVED FROM ORIG 0.040 DEEPEST LOCATION AT BS 500B+10; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE P/N ATS 400 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT FOUND 0.020 REMOVED FROM ORIG 0.040 DEEPEST LOCATION AT BS 500B+10; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE P/N ATS 400 S/N UNKNOWN; [03] REMOVED FCB RH FLOOR TO SIDEWALL SUPPORT BS500A TO 500D IAW SRM 5140-02-0G-0; [04] LOCATED AND DRILLED NEW RH FLOOR TO SIDEWALL SUPPORT BE500A TO BS500D; IAW SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0.; [05] ADDED DRAWING 143A7500; [06] CERTIFIED STEP 5; [07] UPDATED PART REQUIREMENT; [08] VERIFIED LOCATED AND DRILLED NEW RH FLOOR TO SIDEWALL SUPPORT BE500A TO BS500D; IAW SRM 51-40-02-0G-0 ; SRM 51-40-05-0G-0.DRAWING 143A7500.; [09] OK TO INSTALL FCB RH FLOOR TO SIDEWALL SUPPORT BS500A-500D; [10] VERIFIED OK TO INSTALL FLOOR TO SIDEWALL SUPPORT BS 500A- 500D.; [11] INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT BS500A-500D; IAW SRM 51-40-02-0G-0; DWG143A7500; [12] VERIFIED INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT BS500A-500D; IAW SRM 51-40-02-0G-0; DWG143A7500.; [13] RE-VERIFIED INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT BS500A-500D; IAW SRM 51-40-02-0G-0; DWG143A7500.
